MAUDE Adverse Event Report: MEDOS INTERNATIONAL SàRL CH VIPER PRIME X-TAB, 7X45MM TI; THORACOLUMBOSACRAL PEDICLE SCREW SYSTEM

MEDOS INTERNATIONAL SàRL CH VIPER PRIME X-TAB, 7X45MM TI; THORACOLUMBOSACRAL PEDICLE SCREW SYSTEM
Model Number 186770245
Medical Device Problem Code Break (1069)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Product complaint #: (b)(4).Additional pro-codes: mnh, kwp, osh, kwq, mni.A review of the receiving inspection (ri) for viper prime x-tab, 7x45mm ti was conducted identifying that lot number tbslw was released in a single batch.Batch1: lot qty of (b)(4) units were released on 11 sep 2017 with no discrepancies.As a result, the ri identified no issues during the manufacturing and release of this device that could have contributed to the problem reported by the customer.Device history batch null, device history review the ri identified no issues during the manufacturing and release of this device that could have contributed to the problem reported by the customer.Investigation summary: background: libertas: it was reported that on (b)(6) 2021, the viper prime x-tab, 7x45mm ti was broken during reverse logistics audit of returned device at millstone.There was no patient involvement and no additional information is available.This complaint involves 1 number of device.Investigation flow: damage.Visual inspection: viper prime x-tab, 7x45mm ti (part: 186770245, lot: tbslw, qty: 1) was returned and received at us cq.Upon visual inspection at cq, it is observed that the most distal tip of the screw shank got broken.No other damage was noticed with the returned device.Thus, the complaint is being confirmed.Device failure/ defect was found.Dimensional inspection: dimensional inspection of the relevant feature of the received device was not performed at cq due to post manufacturing damage.Documentation/ specification review: the following drawing(s) was reviewed: no design issues or discrepancies were found during this investigation.Complaint was confirmed.Investigation conclusion: the complaint is being confirmed for viper prime x-tab, 7x45mm ti (part: 186770245, lot: tbslw) as the most distal tip of the screw shank got broken.While a definitive root cause could not be determined for the reported problem, it is possible that the tip of the device got encountered unintended forces.There was no indication that a design or manufacturing issue contributed to the complaint.No design issues were observed during the document/specification review.Based upon these results, no corrective and/or preventative action is proposed.Additional monitoring for any potential safety signals will be conducted through complaint trending and other post market safety surveillance activities.Device was used for treatment, not diagnosis.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Event or Problem Description
It was reported that on (b)(6) 2021, the viper prime x-tab, 7x45mm ti was broken during reverse logistics audit of returned device at millstone.There was no patient involvement and no additional information is available.Concomitant product: viper prime x-tab, 7x45mm ti.This complaint involves one (1) viper prime x-tab, 7x45mm ti.This report is1 of 1 for (b)(4).

Brand Name
VIPER PRIME X-TAB, 7X45MM TI
Common Device Name
THORACOLUMBOSACRAL PEDICLE SCREW SYSTEM
Manufacturer (Section D)
MEDOS INTERNATIONAL SàRL CH
chemin-blanc 38
le locle 02400
SZ  02400
MDR Report Key11379098
Report Number1526439-2021-00358
Device Sequence Number3785978
Product Code NKB
UDI-Device Identifier10705034509471
UDI-Public(01)10705034509471
Combination Product (Y/N)N
Initial Reporter StateMA
Initial Reporter CountryUS
PMA/510(K) Number
K162912
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source health professional,other
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 02/03/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number186770245
Device Catalogue Number186770245
Device Lot NumberTBSLW
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer02/10/2021
Initial Date Received by Manufacturer 02/03/2021
Initial Report FDA Received Date02/25/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
Yes
Patient Sequence Number1